Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleConstruction of Groebner Bases: S-Polynomials and Standard Representations
Author(s) Christoph Schwarzweller
TypeArticle in Journal
AbstractThis article is part of a series on the formalization of the theory of Groebner bases in the Mizar system. Here S-polynomials and standard representations are introduced and it is shown how these notions characterize Groebner bases.
Length10
CopyrightUniversity of Białystok, Poland
File
LanguageEnglish
JournalFormalized Mathematics
Volume11
Number3
Pages303-312
PublisherUniversity of Bia³ystok, Poland
Year2003
Edition0
Translation No
Refereed No
Webmaster